# SDR SWIA200312437

- Difficulty date: September 12, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 27,622 hours, 36,215 cycles
- Engine: Pwa PW118
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 3277
- Condition: Malfunctioned
- Location: Auto Pilot
- Part time: 8,771 hours, 10,879 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S HDG BUG SLEWS ITSELF CLOCKWISE INTERMITTENTLY.   SEEMS TO ONLY DO IT WITH AP SELECTOR TO FO'S SIDE WITH OR WITHOUT AP ENGAGED.  REMOVED AND REPLACED FO'S AUTOPILOT COMPUTER IAW EMB MM 22-10-00.  OPS CHECK GOOD.
